# SDR DALA2024010400142

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 15,558 hours, 6,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3064 R1 DOOR ASSIST BOTTLE BELOW SVC CHK LIMITS. CORRECTIVE ACTION: SVC'D R1 DOOR ASSIST BOTTLE PER A321 AMM 52-10-08. OK FOR SERVICE. (5078277)
